# SDR QXEA2025042300126

- Difficulty date: April 16, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUT-OUT MID/LOWER EDGE REST RETAINER CORRODED IN MULTIPLE AREAS. REMOVED AND REPLACED LOWER EDGE REST RETAINER ON FWD CARGO CUTOUT IAW SRM 51-40-08.
